Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 2, Pages 107-116
http://dx.doi.org/10.1155/S016117120101153X

Dimensions of Prym varieties

Mathematics Department, State University of New York at Stony Brook, Stony Brook, NY 11794, USA

Received 22 January 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Amy E. Ksir, “Dimensions of Prym varieties,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 2, pp. 107-116, 2001. doi:10.1155/S016117120101153X